MAUDE Adverse Event Report: EXACTECH, INC. RS GLENOID PLATE R POST AUG, 8 DEG, RIGHT; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. RS GLENOID PLATE R POST AUG, 8 DEG, RIGHT; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-15-04
Medical Device Problem Codes Detachment of Device or Device Component (2907); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Inadequate Osseointegration (2646)
Date of Event 07/03/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Approximately 1 year(s), 7 month(s) and 11 day(s) post-operative of a right tsa, it was reported via clinical study that the patient experienced aseptic glenoid loosening; gradual increase in pain over last 6 months-loose stilted baseplate supported with montage.The patient underwent standard reverse revision surgery and was revised to a spacer.The outcome of this event is considered resolved.The clinical report indicates that this event is possibly related to the device(s) and/or to the procedure.
 
Additional Manufacturer Narrative
(d10) concomitant device(s): 320-06-38 - glenosphere 38mm: 7308798.320-38-00 - 145-deg pe 38mm hum liner +0: s383183.300-30-10 - equinoxe preserve stem 10mm: a159595.320-10-00 - equinoxe reverse tray adapter plate tray +0: a249664.320-15-05 - eq rev locking screw: a240339.320-20-00 - eq reverse torque defining screw kit: a220238.320-20-38 - eq rev compress screw lck cap kit, 4.5 x 38mm: a027031.320-20-38 - eq rev compress screw lck cap kit, 4.5 x 38mm: a186841.320-20-46 - eq rev compress screw lck cap kit, 4.5 x 46mm: 7287523.320-20-46 - eq rev compress screw lck cap kit, 4.5 x 46mm: s370014.315-35-00 - glnd kwire: 6102820.315-35-00 - glnd kwire: a185742.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of glenoid loosening.However, the reported glenoid loosening could not be confirmed.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
RS GLENOID PLATE R POST AUG, 8 DEG, RIGHT
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key20047955
Report Number1038671-2024-03027
Device Sequence Number20823099
Product Code KWT
UDI-Device Identifier10885862186690
UDI-Public10885862186690
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K110708
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number320-15-04
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2024
Supplement Date Received by Manufacturer04/07/2025
Initial Report FDA Received Date08/23/2024
Supplement Report FDA Received Date04/08/2025
Date Device Manufactured08/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Patient Age87 YR
Patient SexFemale
Patient Weight86 KG
Patient EthnicityNon Hispanic
Patient RaceWhite